# SDR P5CA9500754

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5755 · Spoilers
- Part: Te Panel
- Condition: Corroded
- Location: Nr 7/8 Spoilers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON TRAILING EDGES OF NR 7 AND NR 8 SPOILER PANELS.  REMOVED CORROSION AND REPROTECTED SURFACES PER BOEING SRM 51-10-01.
